MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-15
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported that 1 year after surgery, patient experienced bottoming out, no support post implant of galaflex mesh.Based on the information available, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Review of manufacturing records confirms product was manufactured to specification.Per ifu, "pre-clinical implantation studies indicate that galaflex scaffold retains approximately 70% of its strength at 12 weeks.Bioresorption of the scaffold material will be essentially complete within 18-24 months." note, the date of event (b)(6) 2021 is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent a breast augmentation with mastopexy procedure with implant of galaflex on (b)(6) 2021 and reported ¿galaflex did not work.The patient¿s tissue is still weak and must redo her procedure using more galaflex." it was reported that mesh was "bottoming out (no support) approximately 1 year after surgery." it was also reported that patient is "healthy, only takes vitamins.".

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19467426
Report Number1213643-2024-00287
Device Sequence Number20711702
Product Code OOD
UDI-Device Identifier00855920006034
UDI-Public(01)00855920006034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number100035-15
Device Catalogue NumberGP0408
Device Lot Number210095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight54 KG